# SDR AALA202403275663

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 74,371 hours, 28,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED THAT THE CABIN WAS IN EMERGENCY ELECTRICAL CONFIGURATION, INCLUDING FLASHING EXIT SIGN LIGHTING, AT CRUISE.  ALL COCKPIT INDICATIONS WERE NORMAL. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 15WL BATTERY PER AMM 33-51-38.
